# SDR HEEA968448

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 2210 · Autopilot System
- Part: Control
- Part number: 7000299901
- Condition: Defective
- Location: Cockpit Ap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATT. LIGHT INOPERATIVE ONLY WHEN #2 HP IS ENGAGED. TIME SINCE REPAIR 701:20.
